# SDR SWIA200921504

- Difficulty date: April 19, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 28,322 hours, 37,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6102 - EMERGENCY "EXIT" SIGN ROW 9 BROKEN.  RESECURED.
